中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Escaping problem in the Henon-Heiles system and numerical algorithms
作者: Zhao Hai-Jun ;  Du Meng-Li
刊名: ACTA PHYSICA SINICA
出版日期: 2007
卷号: 56, 期号:7, 页码:3827-3832
关键词: CHAOTIC SYSTEMS ;  DECAY
学科分类: Physics
通讯作者: Du, ML , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We study the trajectories and escaping problem in the Henon-Heiles system using a new fourth order symplectic algorithm and the Runge-Kutta-Fehlberg algorithm. Starting from the same initial point,we found the distance between the two numerical trajectories calculated by the two algorithms increases exponentially in time in the chaotic region. We show this result can be used to measure chaos. We also calculate the escape rate as a function of energy above threshold in the Henon-Heiles system. The results calculated with two different algorithms agree very well.
收录类别: SCI
WOS记录号: WOS:000248134500032
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5708
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Escaping problem in the Hénon-Heiles system and numerical algorithms.pdf(270KB)----开放获取View Download

Recommended Citation:
Zhao Hai-Jun,Du Meng-Li. Escaping problem in the Henon-Heiles system and numerical algorithms[J]. ACTA PHYSICA SINICA,2007,56(7):3827-3832.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhao Hai-Jun]'s Articles
 [Du Meng-Li]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhao Hai-Jun]‘s Articles
 [Du Meng-Li]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Escaping problem in the Hénon-Heiles system and numerical algorithms.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace